Numerical models, geochemistry and the zero-paradox noble-gas mantle

TitleNumerical models, geochemistry and the zero-paradox noble-gas mantle
Publication TypeJournal Article
Year of Publication2002
AuthorsBallentine CJ, van Keken PE, Porcelli D, Hauri EH
JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
Volume360
Issue1800
Pagination2611 - 2631
Date Published11/2002
ISSN1471-2962
Keywordscites, petdb
DOI10.1098/rsta.2002.1083
Short TitlePhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences